Analytical solution for sediment reaction and diffusion equation with generalized initial-boundary conditions

Xiong Yue-Shan, Onyx Wai Wing hong

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)


The sediment reaction and diffusion equation with generalized initial and boundary condition is studied. By using Laplace transform and Jordan lemma, an analytical solution is got, which is an extension of analytical solution provided by Cheng Kwokming James (only diffusion was considered in analytical solution of Cheng). Some problems arisen in the computation of analytical solution formula are also analysed.
Original languageEnglish
Pages (from-to)404-408
Number of pages5
JournalApplied Mathematics and Mechanics (English Edition)
Issue number4
Publication statusPublished - 1 Jan 2001


  • Analytical solution
  • Diffusion
  • Reaction
  • Sediment

ASJC Scopus subject areas

  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Cite this